For the first three days I took Metronidazole twice a day.. on the fourth day i became really sick after taking the first pill of that day..the sick feeling wouldnt go away so i didnt take the next pill til the day after..i did this with the rest of the pills..because of that, I finished the prescription three or four days after the scheduled date... will i have to retake the medication?
It is highly likely that you will have to take the antibiotic again. By taking the antibiotic once a day you are reducing the level of the antibiotic in your system and that won't be enough for killing the bacteria.
I would suggest that you see your doctor and perhaps have swabs done to check whether the infection has cleared.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2012 • 2 answers
Posted 23 Jun 2013 • 1 answer
Bacterial Vaginitis - Im on my last day of Flagyl for BV and all seems much better...but I do have a
Posted 14 Sep 2013 • 2 answers
Posted 25 Oct 2014 • 2 answers
Posted 4 Aug 2015 • 0 answers